Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1397–1404 (Mi zvmmf6073)  

This article is cited in 3 scientific papers (total in 3 papers)

A regularizing algorithm on the basis of the Newton–Kantorovič method for the solution of variational inequalities

A. B. Bakushinskii

Moscow

Full text: PDF file (946 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 16–23

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65K05; Secondary 65J05
Received: 26.02.1975

Citation: A. B. Bakushinskii, “A regularizing algorithm on the basis of the Newton–Kantorovič method for the solution of variational inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1397–1404; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 16–23

Citation in format AMSBIB
\Bibitem{Bak76}
\by A.~B.~Bakushinskii
\paper A regularizing algorithm on the basis of the Newton--Kantorovi\v c method for the solution of variational inequalities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1397--1404
\mathnet{http://mi.mathnet.ru/zvmmf6073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455371}
\zmath{https://zbmath.org/?q=an:0362.65057}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 16--23
\crossref{https://doi.org/10.1016/0041-5553(76)90037-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6073
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vasin, “Modified Newton-type processes generating Fejér approximations of regularized solutions to nonlinear equations”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 145–158  mathnet  crossref  mathscinet  isi  elib
    2. Nguyen Buong, Nguyen Duong Nguyen, Nguyen Thi Thu Thuy, “Newton–Kantorovich iterative regularization and generalized discrepancy principle for nonlinear ill-posed equations involving accretive mappings”, Russian Math. (Iz. VUZ), 59:5 (2015), 32–37  mathnet  crossref
    3. V. V. Vasin, A. F. Skurydina, “A two-stage method of construction of regularizing algorithms for nonlinear ill-posed problems”, Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 173–190  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:275
    Full text:133
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021